Advil Dual Action with Acetaminophen *18count*
₦13,850.00
The first FDA approved pain relief medication to combine Acetaminophen and Ibuprofen. Combining these two allows you to take a lower maximum daily dose of each medication and now get up to 8-hours of powerful relief. So whether it’s headaches, toothaches, backaches, menstrual cramps, muscle pains, or minor pain of arthritis, this combination will fight them al
In Stock
Recent Views
Mason Natural Cinnamon 1000mg caps
Original price was: ₦11,650.00.₦10,050.00Current price is: ₦10,050.00.The Inkey List Peptide Moisturizer
₦22,750.00
Description
– Pain relief pills fight back pain 2 ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation.
-Each caplet contains acetaminophen and ibuprofen for back pain relief; back pain medication also provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief.
– Provide 8 Hours of Back Pain Relief.
-Each caplet contains 125mg of Ibuprofen and 250mg of Acetaminophen allowing you to take a lower maximum daily dose of each medication.












Reviews
There are no reviews yet.